RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 179, Number 1, Pages 90–101 (Mi tmf8611)  

Jordanian deformation of the open $s\ell(2)$ Gaudin model

N. Cirilo Antonioa, N. Manoilovichb, Z. Nagyc

a Centro de Análise Funcional e~Aplicações, Instituto Superior Técnico, Universidade Técnica de Lisboa, Lisboa, Portugal
b Grupo de Física Matemática da Universidade de Lisboa, Lisboa, Portugal
c Departamento de Matemática, F. C. T., Universidade do Algarve, Faro, Portugal

Abstract: We derive a deformed $s\ell(2)$ Gaudin model with integrable boundaries. Starting from the Jordanian deformation of the $SL(2)$-invariant Yang $R$-matrix and generic solutions of the associated reflection equation and the dual reflection equation, we obtain the corresponding inhomogeneous spin-$1/2$ XXX chain. The semiclassical expansion of the transfer matrix yields the deformed $s\ell(2)$ Gaudin Hamiltonians with boundary terms.

Keywords: exactly solvable model, Gaudin model

DOI: https://doi.org/10.4213/tmf8611

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 179:1, 462–471

Bibliographic databases:

MSC: 82B23 81R12
Received: 13.11.2013

Citation: N. Cirilo Antonio, N. Manoilovich, Z. Nagy, “Jordanian deformation of the open $s\ell(2)$ Gaudin model”, TMF, 179:1 (2014), 90–101; Theoret. and Math. Phys., 179:1 (2014), 462–471

Citation in format AMSBIB
\Bibitem{CirManNag14}
\by N.~Cirilo Antonio, N.~Manoilovich, Z.~Nagy
\paper Jordanian deformation of the~open $s\ell(2)$ Gaudin model
\jour TMF
\yr 2014
\vol 179
\issue 1
\pages 90--101
\mathnet{http://mi.mathnet.ru/tmf8611}
\crossref{https://doi.org/10.4213/tmf8611}
\zmath{https://zbmath.org/?q=an:1298.81104}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...179..462A}
\elib{http://elibrary.ru/item.asp?id=21826670}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 179
\issue 1
\pages 462--471
\crossref{https://doi.org/10.1007/s11232-014-0155-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337055500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899920448}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8611
  • https://doi.org/10.4213/tmf8611
  • http://mi.mathnet.ru/eng/tmf/v179/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:300
    Full text:59
    References:46
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020